# SDR 98UAL900297

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3001817
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE DOOR 2R FLICKERS ON AND OFF WITH COCKPIT SWITCH IN ARMED POSITION.  *S/D*  REPLACED EMERGENCY LIGHTS AT DOOR 2R AND 1R.
